# SDR UALA2012120607069

- Difficulty date: December 4, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 80,353 hours, 23,344 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: S212N1023
- Part serial: 163
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT DUCT PRESSURE FLUCTUATING FROM 25 - 45 PSI AT 41000 FEET CRUISE ALTITUDE.  REPLACED LT ENGINE PRSOV REGULATOR IAW AMM.  CHECK PNEU BLEED LINE TO PRSOV AND REV FLOW VALVE AND PRSOV REG ALL LINE ARE SECURED AND TIGHT.  ACP'D ENGINE RUN WAS GOOD LT AND RT PNEU BLEED PSI WERE MATCHED WITH NO FLUCTUATIONS.
